On the Dynamics of a General Predator-Prey System
M. M.A. El-Sheikh, S. A.A. El-Marouf and Z. M. Alaofy
DOI : 10.3844/jmssp.2011.295.301
Journal of Mathematics and Statistics
Volume 7, Issue 4
Problem statement: In this study a general two dimensional predator-prey model is considered. The dynamic and existence of equilibrium points are studied. Conclusion/Recommendations: Hopf bifurcation is discussed. The existence and uniqueness of limit cycles is proved. Special cases are considered to justify our results.
© 2011 M. M.A. El-Sheikh, S. A.A. El-Marouf and Z. M. Alaofy. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.